# SDR CALA2018040301067

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 93,383 hours, 12,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Seat 8h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8H EMERGENCY LIGHT FOUND BROKEN.  REPLACED THE LIGHT.  OPS TESTED GOOD IAW AMM 33-51-05-960-801, REV 82.
